2

votes

Can magnesium supplements cause bloating?

Commented on January 26, 2012
Created January 26, 2012 at 10:17 AM

I'm started supplementing with 2x200mg a day of magnesium bisglycinate after reading wonders about it. After about a week I noticed I got quite a swollen and bloated abdomen. I checked the net and found that magnesium pulls water into the colon which I'd assume could be causing the bloat since I drink quite a lot of water. Should I stop my magnesium supplements or could the bloat be from something else and I shouldn't worry?

Thanks for any info.

76f3ead3aa977d876bcf3331d35a36e9

(4620)

on January 26, 2012
at 02:06 PM

Could be a sensitivity to one of the fillers in the mag supplement.

87b7d250ea30415ed4c1afd809f4053f

(968)

on January 26, 2012
at 12:04 PM

If it is pulling water into your colon you would have loose stools. If not you might need to check your kidneys etc are happy campers.

  • 5c8cf847aa422fdbfd37c366adfefacf

    asked by

    (38)
  • Views
    6.3K
  • Last Activity
    2364D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!